RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lapin, Alexandr Vasil'evich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 47

Number of views:
This page:1599
Abstract pages:7084
Full texts:2431
References:629
Professor
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.07 (Computing mathematics)
E-mail: , , ,
Website: http://www.ksu.ru/persons/9402.ru.html

Subject:

Computational mathematics.


http://www.mathnet.ru/eng/person31232
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199243

Publications in Math-Net.Ru
2017
1. A. V. Lapin, D. G. Zalyalov, “Solution of an elliptic optimal control problem with pointwise and nonlocal state constraints”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 4,  23–34  mathnet; Russian Math. (Iz. VUZ), 61:4 (2017), 18–28  isi  scopus
2016
2. A. V. Lapin, A. A. Platonov, “Numerical solution of a parabolic optimal control problem with point-wise state constraints”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 158:1 (2016),  81–89  mathnet  elib
2015
3. A. V. Lapin, D. G. Zalyalov, “Penalty method for the state equation for an elliptical optimal control problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 7,  36–48  mathnet; Russian Math. (Iz. VUZ), 59:7 (2015), 31–43  scopus
4. N. S. Kashtanov, A. V. Lapin, “Effectively implementable iterative methods for the linear elliptic variational inequalities with constraints to the gradient of solution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 7,  10–24  mathnet; Russian Math. (Iz. VUZ), 59:7 (2015), 7–20  scopus
5. A. V. Lapin, A. D. Romanenko, “Solving the problem of Bingham fluid flow in cylindrical pipeline”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 2,  82–86  mathnet; Russian Math. (Iz. VUZ), 59:2 (2015), 67–70  scopus
6. M. A. Ignatieva, A. V. Lapin, “Using domain decomposition method and non-matching grids for solving some variational inequalities”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:2 (2015),  68–78  mathnet  elib
2012
7. D. G. Zalyalov, A. V. Lapin, “Numerical Solution of an Optimal Control Problem Governed by a Linear Elliptic Equation with Non-Local State Constraints”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:3 (2012),  129–144  mathnet
2010
8. A. V. Lapin, M. G. Khasanov, “The solution of a state constrained optimal control problem by the right-hand side of an elliptic equation”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 152:4 (2010),  56–67  mathnet
2006
9. M. A. Ignat'eva, A. V. Lapin, N. V. Lapin, “Domain decomposition method for Signorini problem in mixed hybrid formulation”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148:3 (2006),  80–93  mathnet  zmath
10. R. F. Kadyrov, A. V. Lapin, “Mathematical model and numerical solution of filtration problem for two immiscible fluids”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148:2 (2006),  65–76  mathnet  zmath
2005
11. A. V. Lapin, M. A. Ignat'eva, “Solution of the obstacle problem by domain decomposition method”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 147:3 (2005),  112–126  mathnet  zmath
2004
12. A. M. Elizarov, A. V. Lapin, “Application of variational methods in inverse boundary value problems for analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 7,  30–46  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:7 (2004), 27–43
13. A. V. Lapin, S. A. Lapin, “Identification of nonlinear coefficient in a transport equation”, Lobachevskii J. Math., 14 (2004),  69–84  mathnet  mathscinet  zmath
2003
14. E. Laitinen, A. V. Lapin, J. Pieskä, “Numerical experiments with multilevel Subdomain decomposition method”, Lobachevskii J. Math., 13 (2003),  67–80  mathnet  mathscinet  zmath
15. R. F. Kadyrov, E. Laitinen, A. V. Lapin, “Using explicit schemes for control problems in continuous casting process”, Lobachevskii J. Math., 13 (2003),  25–38  mathnet  mathscinet  zmath
16. M. A. Ignat'eva, A. V. Lapin, “Mixed hybrid finite element scheme for stefan problem with prescribed convection”, Lobachevskii J. Math., 13 (2003),  15–24  mathnet  mathscinet  zmath
17. R. Z. Dautov, R. F. Kadyrov, E. Laitinen, A. V. Lapin, J. Pieskä, V. Toivonen, “On 3D dynamic control of secondary cooling in continuous casting process”, Lobachevskii J. Math., 13 (2003),  3–13  mathnet  mathscinet  zmath
2002
18. A. V. Lapin, J. Pieskä, “On the parallel domain decomposition algorithms for time-dependent problems”, Lobachevskii J. Math., 10 (2002),  27–44  mathnet  mathscinet  zmath
2001
19. E. Laitinen, A. V. Lapin, J. Pieskä, “Large splitting iterative methods and parallel solution of variational inequalities”, Lobachevskii J. Math., 8 (2001),  167–184  mathnet  mathscinet  zmath
1999
20. A. V. Lapin, E. G. Sheshukov, “The problem of filtration through a porous barrier on a permeable foundation with a layer of salt water”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 10,  9–18  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:10 (1999), 7–16
1996
21. O. G. Abushov, A. V. Lapin, “Solution of the problem of filtration in a dam by the shape optimization method of optimizing: grid approximation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 9,  3–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:9 (1996), 1–11
1995
22. E. A. Kosterina, A. V. Lapin, “Solution of the problem of saturated-unsaturated filtration of a fluid in soil with caking of the saturation front”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 6,  42–50  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:6 (1995), 38–46
23. O. G. Abushov, A. V. Lapin, “Solution of the dam problem by the method of the optimal control of a region”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 4,  12–21  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:4 (1995), 9–18
24. K. P. Kurtseva, A. V. Lapin, E. G. Sheshukov, “Solution by grid methods of the problem of the filtration of a fluid in a dam with a nonlinear filtration law”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 2,  47–52  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:2 (1995), 44–49
1993
25. A. V. Lapin, “Methods of upper relaxation type for the sum of a quadratic and a convex functional”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 8,  30–39  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:8 (1993), 28–37
1983
26. A. V. Lapin, “Investigation of two-layer difference schemes for parabolic variational inequalities”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 10,  37–45  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:10 (1983), 47–57
1981
27. R. Z. Dautov, A. V. Lapin, “Investigation of convergence in difference norms of schemes of the finite element method with numerical integration for fourth-order elliptic equations”, Differ. Uravn., 17:7 (1981),  1256–1269  mathnet  mathscinet
28. A. V. Lapin, “Approximation of nonlinear stationary variational inequalities”, Issled. Prikl. Mat., 9 (1981),  9–23  mathnet  mathscinet  zmath; J. Soviet Math., 46:6 (1989), 2164–2176
1980
29. A. V. Lapin, “Investigation of a nonstationary nonlinear variational inequality”, Differ. Uravn., 16:7 (1980),  1245–1254  mathnet  mathscinet  zmath
30. R. Z. Dautov, A. V. Lapin, A. D. Lyashko, “Difference schemes for quasilinear elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980),  334–349  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 62–78
1979
31. R. Z. Dautov, A. V. Lapin, “Difference schemes of an arbitrary order of accuracy for quasilinear elliptic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 10,  24–37  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:10 (1979), 1–13
32. E. A. Begovatov, A. V. Lapin, “Diffusion approximation in closed queueing systems”, Issled. Prikl. Mat., 7 (1979),  95–102  mathnet  mathscinet  zmath; J. Soviet Math., 43:3 (1988), 2481–2485
33. A. V. Lapin, “Local correctness of a class of nonlinear operator-difference schemes”, Issled. Prikl. Mat., 6 (1979),  32–45  mathnet  mathscinet  zmath; J. Soviet Math., 43:1 (1988), 2199–2209
34. M. M. Karchevskii, A. V. Lapin, “Investigation of a difference scheme for a nonlinear stationary problem of filtration theory”, Issled. Prikl. Mat., 6 (1979),  23–31  mathnet  mathscinet  zmath; J. Soviet Math., 43:1 (1988), 2193–2199
35. A. V. Lapin, “Investigation of some non-linear problems of filtering theory”, Zh. Vychisl. Mat. Mat. Fiz., 19:3 (1979),  689–700  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:3 (1979), 135–148
1976
36. A. V. Lapin, Yu. B. Smirnov, “The study of difference schemes for quasilinear degenerate elliptic equations”, Differ. Uravn., 12:5 (1976),  892–901  mathnet  mathscinet  zmath
1975
37. A. V. Lapin, A. D. Lyashko, “The convergence of difference schemes for quasilinear equations that are parabolic on the solution”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 12,  30–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:12 (1975), 24–34
1974
38. A. V. Lapin, “The correctness and convergence in the strong norm of difference schemes for quasilinear parabolic equations. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 8,  47–53  mathnet  mathscinet  zmath
39. A. V. Lapin, “The correctness and convergence in the strong norm of difference schemes for quasilinear parabolic equations. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 7,  42–52  mathnet  mathscinet  zmath
40. A. V. Lapin, “A study of the convergence of difference schemes in the norm $W^{(2)}_2$ for quasilinear elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1516–1525  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 140–149
1973
41. A. V. Lapin, A. D. Lyashko, “An investigation of difference schemes for a certain class of quasilinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 1,  71–77  mathnet  mathscinet  zmath
42. A. V. Lapin, “Convergence of difference schemes for boundary problems in an arbitrary domain”, Issled. Prikl. Mat., 1 (1973),  90–93  mathnet  mathscinet  zmath; J. Soviet Math., 40:6 (1988), 762–764
43. A. V. Lapin, “Correctness of a nonlinear two-layer difference scheme with weights”, Issled. Prikl. Mat., 1 (1973),  82–89  mathnet  mathscinet  zmath; J. Soviet Math., 40:6 (1988), 757–762
44. A. V. Lapin, “Correctness in the strong norm of a nonlinear two-layer difference scheme”, Issled. Prikl. Mat., 1 (1973),  71–81  mathnet  mathscinet  zmath; J. Soviet Math., 40:6 (1988), 749–756
1972
45. A. V. Lapin, “The correctness of a nonlinear two-layer difference scheme”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 9,  48–53  mathnet  mathscinet  zmath
46. M. M. Karchevskii, A. V. Lapin, A. D. Lyashko, “Efficient difference schemes for quasilinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 3,  23–31  mathnet  mathscinet  zmath
1970
47. A. V. Lapin, A. D. Lyashko, “An investigation of the method of nets for nonlinear elliptic equations of arbitrary order”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 10,  37–43  mathnet  mathscinet  zmath

2014
48. I. B. Badriev, A. V. Lapin, E. M. Fedotov, “Karchevskii Mikhail Mironovich (on the occasion of the 70th birthday)”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:4 (2014),  149–156  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020